Thank you for your question. The doctor who prescribed the Acnetane to you should have explained that a dry mouth is one of the more common side effects of the drug. Apart from stopping the drug you cannot stop the dryness, only manage it by ensuring that you keep well hydrated - always have a bottle of water handy and sip frequently. Ensure that you stay away from foods and drinks that dry the mouth out further - i.e. alcohol, sugar, etc.
You do not make it clear what part of your body you are referring to when you ask about cleansing so I'm going to assume you are asking about the oral cavity. You can continue to use toothpaste, floss and mouthwash to keep the oral cavity clean. Some products contain ingredients that are know to cause dryness in sensitive individuals so if you find that this is becoming a problem consider swopping to chemical-free options available at most health shops.
Many thanks and warm regards